# SDR SWIA20230713

- Difficulty date: July 13, 2023
- Submitted: September 15, 2023
- Operation: Air carrier
- Aircraft: N465SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7845
- Aircraft time: 43,629 hours, 38,191 cycles
- System (JASC): 5500 · Empennage Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Gouged
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*GOUGE NOTED ON R/H ELEVATOR HINGE FITTING 1A (BL24.48) MOUNTED ON STAB (MARKED)     (C-CHECK RO 9/13/2023)    BLENDED GOUGE ON R/H ELEVATOR HINGE FITTING 1A (BL24.48) MOUNTED ON STAB IAW CRJ200 SRM 55-00-00. FOUND TO BE OUT OF LIMITS. RECEIVED AND COMPLIED WITH ALL STEPS OF REO 601R-55-11-747 REV-- DATED 2023-07-21. COMPLIED WITH TASK CARD 51-900-1003-SKY.
